# SDR ASAA2016120918997

- Difficulty date: December 9, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- Aircraft time: 71,585 hours, 47,963 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Part number: 6523465
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS L2 DOOR HARD TO OPEN, ALMOST LIKE HINGES NEED TO BE LUBRICATED. GROUNDED - YES. FOUND L2 DOOR SNUBBER BOTTOMING OUT WITH DOOR CLOSED. ADJUSTED SNUBBER LENGTH AS REQUIRED PER AMM 52-13-11. OPS CHECK OF DOOR GOOD.
